Authors: Elliott, George
Farah, Ilijas 
Paulsen, Vern
Rosendal, Christian
Toms, Andrew
Törnquist, Asger
Title: The isomorphism relation for separable C*-algebras
Journal: Mathematical Research Letters
Volume: 20
Issue: 6
First page: 1071
Last page: 1080
Issue Date: 1-Jan-2013
Rank: M21
ISSN: 1073-2780
DOI: 10.4310/MRL.2013.v20.n6.a6
Abstract: 
We prove that the isomorphism relation for separable C*-algebras, the relations of complete and n-isometry for operator spaces, and the relations of unital n-order isomorphisms of operator systems, are Borel reducible to the orbit equivalence relation of a Polish group action on a standard Borel space.
Publisher: International Press

Show full item record

SCOPUSTM   
Citations

13
checked on Jun 25, 2024

Page view(s)

33
checked on May 9, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.